Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 68, NWS Albuquerque, NM

December 24, 2023Colfax County, Mora County, Union County, New Mexico

NWS Albuquerque, NM issued this wind advisory at Dec 24, 2023, 11:19 AM MST for Colfax County, Mora County, Union County, New Mexico. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2023, 11:19 AM MST (18:19 UTC)
Expired
Dec 24, 2023, 5:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Mora County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 204 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WWUS75 KABQ 241819
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1119 AM MST Sun Dec 24 2023

NMZ227-228-230-250000-
/O.NEW.KABQ.WI.Y.0068.231224T1819Z-231225T0000Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-Union County-
1119 AM MST Sun Dec 24 2023

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas 
  Including Raton Pass, and Union County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
916 
WWUS75 KABQ 241820
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1120 AM MST Sun Dec 24 2023

NMZ227-228-230-250000-
/O.CON.KABQ.WI.Y.0068.000000T0000Z-231225T0000Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-Union County-
1120 AM MST Sun Dec 24 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...North winds 25 to 35 mph with gusts up to 40 or 45 mph.

* WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas 
  Including Raton Pass, and Union County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...Patchy blowing snow may reduce visibilities 
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
635 
WWUS75 KABQ 242335
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
435 PM MST Sun Dec 24 2023

NMZ227-228-230-250045-
/O.EXP.KABQ.WI.Y.0068.000000T0000Z-231225T0000Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-Union County-
435 PM MST Sun Dec 24 2023

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

12

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 24, 10:19 AM MST, 1 hour earlier.

Area forecast discussion, Dec 24, 10:19 AM MST, 1 hour before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1019 AM MST Sun Dec 24 2023

...New AVIATION...

.SYNOPSIS...
Issued at 115 AM MST Sun Dec 24 2023

The brunt of the moisture associated with the recent storm system
has departed the state; however, lingering light snow is expected
through late morning over Raton Pass and Johnson Mesa. This will
result in slick road conditions, especially on Interstate 25 near
the Colorado border. Any low clouds and patchy fog in western and
northern New Mexico should dissipate by mid-morning. The upper low
will be still close enough to allow for below normal temperatures.
This in combination with breezy conditions, particularly behind a
backdoor cold front over the eastern plains, will result in cold
wind chills. Santa and his reindeer may contend with a few spotty
snow showers for Christmas Eve night along and near the Sangre de
Cristo Mountains, supporting another round of slick travel. Mostly
sunny skies will develop Christmas Day, but readings are expected
to remain well below normal. A modest warming trend will ensue for
the middle part of the week with near seasonal highs through next
weekend.

&&

.SHORT TERM...
(Today through Monday)
Issued at 115 AM MST Sun Dec 24 2023

Strengthening northwest flow in the wake of a departing winter
storm is forcing much colder and drier air into NM. Accumulating
snowfall has ended on west-facing slopes of the northern mts so
the Winter Storm Warnings have been cancelled. Wrap around snowfall
will periodically brush the Raton Ridge/Johnson Mesa thru the
morning so the advisory will remain in place. Strong north winds
will continue across far northeast NM in the wake of a backdoor
cold front. Gusts may reach 45 mph at times around Clayton but
coverage is limited so a Wind Advisory is not warranted. Elsewhere,
today will just be much colder with blustery northwest winds.

Another round of snow may then develop along the east slopes of the
Sangre de Cristo Mts tonight as one more closed low shifts quickly
southeast onto the Front Range. Shallow low level convergence along
the remnant backdoor cold front along with increasing mid level
moisture and improving ascent is likely to generate an area of low
stratus. Several hi-res models, especially the 3km NAM, have been
consistent with light snow along I-25 from Raton to Las Vegas and
perhaps even I-40 at Clines Corners tonight. QPF amounts are light
but snow ratios will be high with min temps in the teens. A dusting
to 1" of snow is possible which could lead to a period of very slick
travel Christmas morning. The low level airmass is very cold and dry
so confidence is low on this scenario but it does bear watching. The
rest of the area will be sunny, cold, and blustery on Christmas Day
with wind chills in the teens and 20s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 115 AM MST Sun Dec 24 2023

Not much in the way of forecast challenges are expected for this
package outside of gusty to breezy winds Christmas night/Tuesday.

The aforementioned system will migrate toward the lower Missouri
River basin for Monday night and Tuesday with another shortwave
on its western periphery diving southward through eastern CO then
across northeast and east central NM. This will be a dry passage;
however, a jet core aloft will be oriented across the CWA. 700hPa
winds will peak between 45-55 knots around 12Z/Tue. As a result,
gusty to breezy northwest winds are likely for the central high
terrain / adjacent highlands and the northeast plains. Cold core
aloft won't budget much on Tue compared to the previous day, with
700hPa temps climbing only a few degrees.

System finally looses its grip on the central and southern Rockies
for Wed, although some gusty northerly winds cannot be ignored for
the eastern plains. A high amplitude ridge should be oriented west
of NM, or stretching from southern CA to southern Canada. Cluster
analysis depicts 500hPa heights slightly above normal over far wrn
NM and near normal for central/eastern NM. This ridge is projected
by ensembles to pivot or slowly roll eastward from Thu through Sat.
During this time, height anomalies will likely be near or slightly
above average, and thus high temperatures are unlikely to deviate
much from late December normals. Happy holidays! DPorter

&&

.AVIATION...
(18Z TAFS)
Issued at 1020 AM MST Sun Dec 24 2023

Mt tops may be occasionally obscured by sct clouds until around
00Z with the exception of far ne NM including Raton Pass where lcl
MVFR to IFR cigs/vsbys in snow continue along with nly wind gusts
to around 40kt. Light snow may also develop along the east slopes
of the Sangre de Cristo mts by 00Z. Isold-lcl MVFR cigs also
possible over the remainder of ne and east central NM. Nwly wind
gusts to around 35kt along the east slopes of the central mt chain
to diminsh aft 00Z.

&&

.FIRE WEATHER...
Issued at 115 AM MST Sun Dec 24 2023

No critical fire weather for at least the next 7 days. An area of
light snow will impact far northeast NM today and tonight while
colder air filters into NM. Northwest winds will be breezy in many
areas, especially the high terrain and northeast NM where gusts up
to 45 mph are possible thru Christmas morning. Cold and tranquil
weather will persist thru Wednesday followed by a slow warming
trend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  39  16  37  16 /   0   0   0   0
Dulce...........................  37   5  34   1 /  10  10   0   0
Cuba............................  35  10  32   9 /   0   0   0   0
Gallup..........................  40   9  40   9 /   0   0   0   0
El Morro........................  37  11  37  11 /   0   0   0   0
Grants..........................  40  11  39  11 /   0   0   0   0
Quemado.........................  38  13  37  12 /   0   0   0   0
Magdalena.......................  43  21  40  21 /   0   0   0   0
Datil...........................  38  17  37  19 /   0   0   0   0
Reserve.........................  48  11  48  11 /   0   0   0   0
Glenwood........................  51  26  51  25 /   0   0   0   0
Chama...........................  31   2  29   1 /  10  20   0   0
Los Alamos......................  35  18  32  15 /   0   0   0   0
Pecos...........................  39  15  34  16 /   0  20  10   0
Cerro/Questa....................  31  10  25   8 /  20  30  10   0
Red River.......................  30   1  23   1 /  20  30  10   0
Angel Fire......................  30  -6  25  -5 /  20  30  10   0
Taos............................  34   5  28   1 /  10  20  10   0
Mora............................  39   8  32   9 /  10  20  10   0
Espanola........................  42  15  38  10 /   0   5   0   0
Santa Fe........................  36  18  32  16 /   0   0   0   0
Santa Fe Airport................  39  17  35  13 /   0   0   0   0
Albuquerque Foothills...........  43  23  39  22 /   0   0   0   0
Albuquerque Heights.............  45  24  41  21 /   0   0   0   0
Albuquerque Valley..............  47  21  43  19 /   0   0   0   0
Albuquerque West Mesa...........  46  24  42  20 /   0   0   0   0
Belen...........................  48  18  43  16 /   0   0   0   0
Bernalillo......................  46  23  42  18 /   0   0   0   0
Bosque Farms....................  46  18  42  16 /   0   0   0   0
Corrales........................  46  23  42  18 /   0   0   0   0
Los Lunas.......................  47  18  42  17 /   0   0   0   0
Placitas........................  40  22  36  20 /   0   0   0   0
Rio Rancho......................  45  23  42  19 /   0   0   0   0
Socorro.........................  51  23  46  21 /   0   0   0   0
Sandia Park/Cedar Crest.........  35  18  32  20 /   0   0   0   0
Tijeras.........................  39  19  35  20 /   0   0   0   0
Edgewood........................  38  16  34  16 /   0   0   0   0
Moriarty/Estancia...............  39  11  35  11 /   0   0   0   0
Clines Corners..................  37  14  31  14 /   0  20  10   0
Mountainair.....................  40  17  35  17 /   0   0   0   0
Gran Quivira....................  41  17  37  17 /   0   0   0   0
Carrizozo.......................  46  22  42  21 /   0   0   0   0
Ruidoso.........................  43  20  40  21 /   0   0   0   0
Capulin.........................  30  10  30  11 /  20   5   0   0
Raton...........................  35   8  35   9 /  30  20   5   0
Springer........................  38  11  35   9 /   5  20   0   0
Las Vegas.......................  39  15  32  13 /   5  30  10   0
Clayton.........................  36  20  38  20 /   5   0   0   0
Roy.............................  40  17  37  16 /   0  10   0   0
Conchas.........................  48  24  41  19 /   0  10   5   0
Santa Rosa......................  46  23  38  21 /   5  20  10   0
Tucumcari.......................  46  21  41  17 /   0   5   0   0
Clovis..........................  48  23  43  21 /   0   0   0   0
Portales........................  50  23  45  20 /   0   0   0   0
Fort Sumner.....................  51  23  43  21 /   0   5   0   0
Roswell.........................  58  27  48  25 /   0   0   0   0
Picacho.........................  53  22  47  25 /   0   0   0   0
Elk.............................  54  20  49  23 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon MST today for NMZ227.

&&

SHORT TERM...42
LONG TERM....46
AVIATION...99

In the hours before

Local storm report, Dec 24, 9:41 AM MST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
941 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             1 WSW Ponderosa Pines   34.98N 106.32W
12/24/2023  M2.5 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-324 Ponderosa 1 WSW.

&&
Local storm report, Dec 24, 9:42 AM MST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
942 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             2 W Ponderosa Pines     34.98N 106.34W
12/24/2023  M1.9 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-233 Ponderosa 2 W.

&&
Local storm report, Dec 24, 9:43 AM MST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
943 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             3 WNW Santa Fe          35.70N 106.01W
12/24/2023  M1.0 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-110 Santa Fe 3.3 WNW.

&&
Local storm report, Dec 24, 9:44 AM MST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
944 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Snow             Sandia Park             35.16N 106.37W
12/24/2023  M1.6 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-131 Sandia Park 0.5
            S.

&&
Local storm report, Dec 24, 9:50 AM MST, 1 hour 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
950 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             6 SW Bonito Lake        33.40N 105.79W
12/24/2023  M6.4 inch        Lincoln            NM   Cocorahs

            Cocorahs station NM-LN-48 Alto 7.4 W.

0642 AM     Snow             3 E Angel Fire          36.38N 105.24W
12/24/2023  M7.0 inch        Colfax             NM   Public

0700 AM     Snow             1 NW Vietnam Veterans M 36.45N 105.30W
12/24/2023  M1.5 inch        Colfax             NM   Cocorahs

            Cocorahs station NM-CL-21 Angel Fire 4.1
            NNW.

0736 PM     Snow             5 SW Bonito Lake        33.40N 105.78W
12/23/2023  E5.0 inch        Lincoln            NM   Other Federal

0745 PM     Snow             11 NNW Canon Plaza      36.70N 106.25W
12/23/2023  E3.0 inch        Rio Arriba         NM   Other Federal

0700 AM     Snow             2 NE Chacon             36.16N 105.34W
12/24/2023  M1.5 inch        Mora               NM   Cocorahs

            Cocorahs station NM-MR-13 Chacon 2.1 ENE.

0746 PM     Snow             5 NW Chama              36.95N 106.65W
12/23/2023  E4.0 inch        Rio Arriba         NM   Other Federal

0642 AM     Snow             7 E Chupadero           35.79N 105.80W
12/24/2023  M13.0 inch       Santa Fe           NM   Public

0743 PM     Snow             9 E Cuba                36.02N 106.80W
12/23/2023  E6.0 inch        Rio Arriba         NM   Other Federal

0700 AM     Snow             2 NNW Cuba              36.05N 106.97W
12/24/2023  M1.4 inch        Sandoval           NM   Cocorahs

            Cocorahs station NM-SN-174 Cuba 2.1 NNW.

0700 AM     Snow             2 W Datil               34.14N 107.88W
12/23/2023  M1.1 inch        Catron             NM   Cocorahs

            Cocorahs station NM-CT-7 Datil 2.0 W.

0900 AM     Snow             1 N El Morro National M 35.05N 108.35W
12/23/2023  M1.5 inch        Cibola             NM   CO-OP Observer

            CO-OP Observer station RAHN5 El Morro 2 WSW.

0700 AM     Snow             2 E Glorieta            35.59N 105.73W
12/24/2023  M2.7 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-101 Glorieta 2.4 E.

0644 AM     Snow             6 W Los Alamos          35.89N 106.39W
12/24/2023  M4.0 inch        Los Alamos         NM   Public

0733 PM     Snow             6 SSE Luna              33.73N 108.93W
12/23/2023  E3.0 inch        Catron             NM   Other Federal

0700 AM     Snow             11 SSW National Radio A 33.92N 107.67W
12/23/2023  M2.5 inch        Socorro            NM   Cocorahs

            Cocorahs station NM-SC-72 Magdalena 28.1
            WSW.

0630 AM     Snow             2 SW Miera              34.95N 106.31W
12/24/2023  M3.5 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-270 Miera 2 SW.

0734 PM     Snow             6 ESE Mogollon          33.36N 108.70W
12/23/2023  E14.0 inch       Catron             NM   Other Federal

0700 AM     Snow             3 NNE Bonito Lake       33.49N 105.69W
12/24/2023  M1.0 inch        Lincoln            NM   Cocorahs

            Cocorahs station NM-LN-13 Nogal 4.6 SSE.

0741 PM     Snow             1 NNE Pajarito Mountain 35.91N 106.38W
12/23/2023  E5.0 inch        Los Alamos         NM   Other Federal

0700 AM     Snow             1 WSW Ponderosa Pines   34.98N 106.32W
12/24/2023  M2.5 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-324 Ponderosa 1 WSW.

0700 AM     Snow             2 W Ponderosa Pines     34.98N 106.34W
12/24/2023  M3.0 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-233 Ponderosa 2 W.

0700 AM     Snow             2 W Ponderosa Pines     34.99N 106.34W
12/24/2023  M3.0 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-193 Ponderosa 2 WNW.

0800 AM     Snow             8 NNW Omega             34.43N 108.41W
12/23/2023  M1.5 inch        Catron             NM   Cocorahs

            Cocorahs station NM-CT-9 Quemado 8.0 NE.

0700 AM     Snow             3 ESE Ramah Lake        35.14N 108.44W
12/24/2023  M2.8 inch        Cibola             NM   Cocorahs

            Cocorahs station NM-CB-32 Ramah 3.1 ENE.

0641 AM     Snow             8 SW Red River          36.60N 105.45W
12/24/2023  M9.0 inch        Taos               NM   Public

0643 AM     Snow             Red River               36.71N 105.42W
12/24/2023  M6.0 inch        Taos               NM   Public

0700 AM     Snow             1 SW Pecos National His 35.53N 105.70W
12/24/2023  M1.0 inch        San Miguel         NM   Cocorahs

            Cocorahs station NM-SM-40 Rowe 2.7 NNW.

0900 AM     Snow             Sandia Park             35.16N 106.37W
12/24/2023  M1.6 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-131 Sandia Park 0.5
            S.

0700 AM     Snow             1 E Santa Fe            35.68N 105.94W
12/24/2023  M1.3 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-157 Santa Fe 0.7 E.

0700 AM     Snow             1 ESE Santa Fe          35.68N 105.94W
12/24/2023  M1.4 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-164 Santa Fe 0.7 ESE.

0700 AM     Snow             2 NE Santa Fe           35.70N 105.92W
12/24/2023  M1.0 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-156 Santa Fe 2.3 NE.

0800 AM     Snow             3 WNW Santa Fe          35.70N 106.01W
12/24/2023  M1.0 inch        Santa Fe           NM   Cocorahs

            Cocorahs station NM-SF-110 Santa Fe 3.3 WNW.

0700 AM     Snow             1 ESE Sedillo           35.10N 106.28W
12/24/2023  M1.5 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-155 Sedillo 1 ESE.

0700 AM     Snow             1 SSE Sedillo           35.08N 106.29W
12/24/2023  M2.2 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-368 Sedillo 1 S.

0700 AM     Snow             1 WSW Sedillo           35.10N 106.31W
12/24/2023  M1.2 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-189 Sedillo 1 WSW.

0900 AM     Snow             2 ENE Taos              36.39N 105.55W
12/24/2023  M1.5 inch        Taos               NM   Cocorahs

            Cocorahs station NM-TS-27 Taos 1.6 SE.

0729 PM     Snow             5 SSW Toadlena          36.17N 108.93W
12/23/2023  E3.0 inch        San Juan           NM   Other Federal

0643 AM     Snow             3 NW Tres Ritos         36.16N 105.55W
12/24/2023  E7.0 inch        Taos               NM   Public

0700 AM     Snow             1 ESE Truchas           36.04N 105.79W
12/24/2023  M4.1 inch        Rio Arriba         NM   Cocorahs

            Cocorahs station NM-RA-40 Truchas 1.4 ESE.

&&
Local storm report, Dec 24, 9:56 AM MST, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
956 AM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             3 S Cedro               34.99N 106.35W
12/24/2023  M1.2 inch        Bernalillo         NM   Cocorahs

            Cocorahs station NM-BR-409 Cedro 2.4 S.

0149 PM     Tstm Wnd Gst     6 N Clovis              34.49N 103.20W
12/23/2023  E58 MPH          Curry              NM   Public

            Report from Weather Underground Station (ID:
            KNMCLOVI75).

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 11:31 PM MSTWinter Weather AdvisoryABQColfax, Union12 hr

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.